Anadin Extra Soluble Tablets - welzo
Anadin Extra Soluble Tablets - welzo
"Very quick delivery. Used 3 times, each order arrived the next day before 12:00"
Hugo Dover
"Reliable & original products, with fast next day delivery. Have been using Welzo for over a year now."
Elina Goulliard
"Welzo is great, lots of support from customer service who are easy to get a hold of and quick delivery."
Elizabeth Moore

Product Description

What are Anadin’s Extra Soluble Caplets?
A headache can negatively impact your life, and these caplets work on headaches. These Anadin Caplets have aspirin, paracetamol, and caffeine, and with the triple-action formula, it gives fast relief from headaches.
Caffeine – It helps to speed up pain relief by speeding up absorption.
Aspirin – It targets the source of the pain and is anti-inflammatory.
Paracetamol – Effective in pain relief by targeting pain signals.
These aspirin caplets also contain caffeine and paracetamol which provides effective and fast pain relief from conditions such as headache, muscular ache, backache, toothache, period pain, nerve pain (neuralgia), and migraine. Also effective in colds and flu.
Dosage:
Elderly, adults and young persons over 16 years can take these caplets.
Take 2 caplets by dissolving in water every 4 hours as required.
Caution:
Do not take more than 8 caplets in 24 hours span.
Do not exceed the stated dosage.
Consult your doctor if you have any of the following conditions:
• Asthma
• Heart disease
• Kidney disease
• Liver damage.

Ingredients/Specifications

Welzo is not liable for discrepancies on the website. Check product packaging for exact information.

Delivery & Returns

UK Shipping:

Orders placed by 2pm (Monday to Friday) are dispatched the same day. Orders placed after 2pm will be dispatched the next working day. Please note, orders placed after 2pm on Friday will be dispatched on Monday.

Free shipping on orders over £50 to the UK.

Returns:

Our products are meant to make you feel healthy and at your best. If you need to return your item, you can do so free of charge within 30 days in the same original and unopened packaging. Subject to T&C's.

How to take

Welzo is not liable for allergen information. Always follow the directions/ingredients on the product packaging to ensure proper use.

Anadin Extra Soluble Tablets

What are Anadin’s Extra Soluble Caplets? A headache can negatively impact your life, and these caplets work on headaches.
Quantity
£4.50
Sale price £4.50
Email when stocked

This product is limited to 8 per order

Maximum "8" units of this item can be added to your basket

Secure Transaction
Excellent
Free delivery of orders over £50
Order within , for delivery by tomorrow, April 27.
As seen in

Product Description

What are Anadin’s Extra Soluble Caplets?
A headache can negatively impact your life, and these caplets work on headaches. These Anadin Caplets have aspirin, paracetamol, and caffeine, and with the triple-action formula, it gives fast relief from headaches.
Caffeine – It helps to speed up pain relief by speeding up absorption.
Aspirin – It targets the source of the pain and is anti-inflammatory.
Paracetamol – Effective in pain relief by targeting pain signals.
These aspirin caplets also contain caffeine and paracetamol which provides effective and fast pain relief from conditions such as headache, muscular ache, backache, toothache, period pain, nerve pain (neuralgia), and migraine. Also effective in colds and flu.
Dosage:
Elderly, adults and young persons over 16 years can take these caplets.
Take 2 caplets by dissolving in water every 4 hours as required.
Caution:
Do not take more than 8 caplets in 24 hours span.
Do not exceed the stated dosage.
Consult your doctor if you have any of the following conditions:
• Asthma
• Heart disease
• Kidney disease
• Liver damage.

Ingredients/Specifications

Welzo is not liable for discrepancies on the website. Check product packaging for exact information.

Delivery & Returns

UK Shipping:

Orders placed by 2pm (Monday to Friday) are dispatched the same day. Orders placed after 2pm will be dispatched the next working day. Please note, orders placed after 2pm on Friday will be dispatched on Monday.

Free shipping on orders over £50 to the UK.

Returns:

Our products are meant to make you feel healthy and at your best. If you need to return your item, you can do so free of charge within 30 days in the same original and unopened packaging. Subject to T&C's.

How to take

Welzo is not liable for allergen information. Always follow the directions/ingredients on the product packaging to ensure proper use.

See full range

Customer Reviews

Based on 3 reviews
67%
(2)
33%
(1)
0%
(0)
0%
(0)
0%
(0)
J
Jacontha Salfarlie
Swift delivery

Sent well and packed well

K
Kaitlyn Ogg

The pharmacy team should be able to offer advice on medication interactions with common prescription drugs for kidney disease.

N
Nicolette Brossart

The Anadin Extra Soluble Tablets worked wonders for me. They dissolved quickly and provided fast relief from my headache. Really effective and easy to use. Highly recommended!

Can I buy Anadin Extra Soluble Tablets in the UK?

Disclaimer

Where can I buy Anadin Extra Soluble Tablets in the United Kingdom?

Content team: Dr Sameer Nakedar

Role: Chief Medical Officer

MBBS (London), MRCGP, PGCert

Content team: Saif Al-Hilfi

Role: Clinical & Medical Content

BSc Biomedical Science (Bristol)